# SDR SWAA2024020943789

- Difficulty date: January 22, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 58,090 hours, 31,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380-400 Lbl2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOC BTW BS 380 TO BS 400 LBL 2 AND WL 208.1 AT FWD GALLEY AREA 2023-786424<[01] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BTW BS 380 TO BS 400 LBL 2 AND WL 208.1 AT FWD GALLEY AREA; IAW B737-700 SRM 51-40-02 SRM 51-10-02 Ï¿½TEM 9 AND DWG 153A5400 SHEET 1 REV:D. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BTW BS 380 TO BS 400 LBL 2 AND WL 208.1 AT FWD GALLEY AREA; IAW B737-700 SRM 51-40-02 SRM 51-10-02 Ï¿½TEM 9 AND DWG 153A5400 SHEET 1 REV:D. SEE INDIVIDUAL SIGN OFFS BELOW.
